# SDR PCSA12070601

- Difficulty date: December 7, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65404676
- Part serial: 1386
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 8413 DEPARTED MIA AND DURING THE CLIMB THE CREW REPORTED THE NOSE LANDING GEAR DID NOT RETRACT WITH THE GEAR LEVER IN THE UP POSITION, THE COCKPIT INDICATION SHOWED THE RED NOSE LANDING GEAR LIGHT AND THE GREEN NOSE LANDING GEAR LIGHT REMAINED ILLUMINATED, THE NOSE GEAR VIEWING PORT WINDOW INDICATED THE NOSE LANDING GEAR REMAINED DOWN AND LOCKED AFTER GEAR RETRACTION.  THE CREW DECLARED AN EMERGENCY AND FOLLOWED STANDARD PROCEDURE AND RETURNED TO MIA, THE AIRCRAFT LANDED IN MIA WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR DOWN LOCK ACTUATOR FAILED IN THE DOWN AND LOCKED POSITION, THE NOSE GEAR DOWN LOCK ACTUATOR WAS REMOVED AND REPLACED IAW B-727 MM CH 32-33-11 PG 101 AND 32-33-11 STEP
